# SDR CHI1488

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 234VS1007
- Condition: Failed
- Location: Nr 1 Afcs
- Component: Honeywell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MORNING START-UP DURING THE AFCS CHECK, WHEN THE AFCS WAS TURNED ON, THE ROLL EXTENSIBLE LINK STARTED MOVING ERRATICALLY.  THE PROBLEM WAS ISOLATED TO THE NR 1 AFCS, AT THIS TIME, THE ROLL LINK STARTED MOVING MORE ERRATICALLY UP AND DOWN.  UPON FURTHER TROUBLESHOOTING, FOUND THE PROBLEM WAS IN THE 'AIR SENSING' SIDE OF THE NR 1 AFCS COMPUTER.  THE COMPUTER WAS REPLACED AND OPS CHECKED GOOD.
